# SDR EISA20000229

- Difficulty date: December 22, 2000
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- Aircraft time: 66,296 hours, 44,194 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 89812621
- Part serial: P2037
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN ALTITUDE BELOW 10,000 FT AUTO OR MANUAL AIR TURNBACK TO AUS.  REPLACED LEFT PRESSURE REGULATOR PER MM 36-12-51.
